# SDR SWIA200617571

- Difficulty date: October 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 8,540 hours, 7,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON AFT DOOR (ANGLE DRAG), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE (-1) AND BOTH SPLICE ANGLES (-2&-3) PER REO601R-52-11-513.
